# SDR UIEA2020022430313

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,783 hours, 17,606 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Eng Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT L ENG FIRE LOOP 2 STATUS MESSAGE DISPLAYED.( DEFERRED PER MEL 26-11-01-01, MDDR 125021, CAT C.  REF LOG PAGE 1187722 ITEM M3: COMPLIED WITH FIM TASK 26-11 FAULT TREE 805. NO MESSAGE SHOWN ON EICAS. PERFORMED OPERATIONAL TEST OF ENGINE FIRE DETECTION SYSTEM IAW AMM 26-11-80, NO DEFECTS NOTED. THIS CLEARS DMI 125021. PLACARDS REMOVED. )
